Analytic solutions for polynomial-like iterative equations with variable coefficients

Tom 83 / 2004

Bing Xu Annales Polonici Mathematici 83 (2004), 193-200 MSC: 39B12, 37E05. DOI: 10.4064/ap83-3-1


Analytic solutions of polynomial-like iterative functional equations with variable coefficients are discussed in the complex field ${\mathbb C}$ by reducing to an auxiliary equation and by applying known results for systems of nonlinear functional equations of finite orders.


  • Bing XuDepartment of Mathematics
    Sichuan University
    Chengdu, Sichuan 610064, P.R. China

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek